It occurs any time of the day... Starts with itchyness....when scratched turns into red puffy rashes where ever scratched....spreads all over the body in seconds...causing severe itching and burning. Have been taking allegra 180 twice a day for 3-4 months now..which immediately stops it temporarily. I feel as a side effect of excessive intake of allegra, i have severe hairfall prob now. Plz suggest whch doc to cnsult.....i want to stop having allegra
views-icons 19 Views Bookmark this Answer

Doctor Answers (1) on Artecaria

doctor profile image
Thanks for the query. Hives are irritating and difficult to live with. Chronic urticaria is the medical terminology and this condition needs proper assessment. The triggers should be identified. Based on your description, it appears that you have intermittent variable of chronic urticaria. These conditions have strong relation to one's internal health and it needs to be evaluated as often quoted - Skin is the mirror of internal health. Your dermatologist will decide a treatment plan for you after a consultation which probably will include a non-sedative antihistamine and some other medications based on blood chemistry. A common mistake is to take antihistamines as when and needed while it should be taken for a reasonably long time frame in urticaria whether you develop hives or not. After a certain period, it is advisable to wean the treatment. Few advance treatment options also exist which requires once a month treatment. Hope it helps.
Next Steps
Your dermatologist will decide a treatment plan for you after a consultation.
Health Tips
You can consult me on Practo Direct for personal recommendations.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?